# SDR 2003FA0000660

- Difficulty date: June 17, 2003
- Submitted: June 27, 2003
- Operation: General aviation
- Aircraft: N2157R
- Make and model: Cessna 182G
- Aircraft serial: 18255357
- Engine: Cont O470*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07126172
- Condition: Cracked
- Location: Fuselage
- Part time: 5,187 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS DEFECT WAS FOUND AS A RESULT OF INSPECTION REQUIRED BY AD.  THIS PART WAS REPLACED AT THIS TIME JUNE 17, 2003.  TT 5187.97.  THIS REPORT REQUIRED BY AD PART (I).
